CSpace
不动点集是dold流形p2m2m1的对合
刘秀贵
2003
Source Publication四川大学学报自然科学版
ISSN0490-6756
Volume40Issue:5Pages:795
Abstract证明了具有光滑对合T的(4n + 2m + 2 + k)-维闭流形M,如果对合的不动点集为F = P(2m, 2n+1),其中2m≥8,2n≥2m, k > 0,则(M,T)协边于零.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47613
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
刘秀贵. 不动点集是dold流形p2m2m1的对合[J]. 四川大学学报自然科学版,2003,40(5):795.
APA 刘秀贵.(2003).不动点集是dold流形p2m2m1的对合.四川大学学报自然科学版,40(5),795.
MLA 刘秀贵."不动点集是dold流形p2m2m1的对合".四川大学学报自然科学版 40.5(2003):795.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[刘秀贵]'s Articles
Baidu academic
Similar articles in Baidu academic
[刘秀贵]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[刘秀贵]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.